Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 237370, 4 pages
http://dx.doi.org/10.1155/2013/237370
Research Article

Dynamic Analysis of Rotating Pendulum by Hamiltonian Approach

Department of Mathematical Sciences, University of Karachi, Karachi 75270, Pakistan

Received 25 July 2013; Accepted 24 August 2013

Academic Editors: B.-Q. Dong, Z. Han, Z. Shi, and Z. Wang

Copyright © 2013 Najeeb Alam Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Alam Khan, Nadeem Alam Khan, and Fatima Riaz, “Dynamic Analysis of Rotating Pendulum by Hamiltonian Approach,” Chinese Journal of Mathematics, vol. 2013, Article ID 237370, 4 pages, 2013. https://doi.org/10.1155/2013/237370.